# SDR AALA2019010879028

- Difficulty date: January 5, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 30,038 hours, 11,827 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH AFT SLIDES HAD MATERIAL HANGING OUT OF THE BUSTLE.  MAINTENANCE RESTOWED THE R2 DOOR SLIDE MATERIAL, AND ATTACHED TO THE HOOK AND LOOP IAW AMM 25-66-01.  PERFORMED A SATISFACTORY OPERATIONAL CHECK.
